# SDR AALA201810239015

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,362 hours, 22,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  CHARGED THE BOTTLE IAW AMM 52-22-00 AND PERFORMED LEAK CHECK. CHECK IS OK, NO LEAK FOUND.
